# SDR TWAA0007205

- Difficulty date: May 2, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Aircraft time: 44,003 hours, 22,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT INTERCOSTAL AT RBL 16 BETWEEN STA 1307 AND 1323, HAD CORROSION AT BOTH ENDS.  REMOVED AND REPLACED INTERCOSTAL AT STA 1322, RBL 15.  INSTALLED WITH HI-LOKS PER SRM 51-30-5, AND AD RIVETS PER SRM 51-30-2.  INTERCOSTAL FABRICATED PER DAC DRAWING 5936667.  TREATED PER SRM 51-30-3.
